advertisement
Question
Posted by: Emerald | 2004/10/12

Birth Corntrol

I've been on Triphasil for nearly five years and recently decided to stop because of the way it made me feel (cranky, dry hair, etc) I now have an irregular period, for instance:- One week later than the previous month or the next month a week earlier. It's a 7 day period for me, which comes with heavy bleeding, massive cramps and stuff. I had a laparascopy early this year and was told that I don't ovulate. I don't use any birth control right now and would like a baby maybe next year, if possible.

My questions:-
Why is my periods so long and so unbearable?
How is it that I don't ovulate and what can be done about this?
What birth control can you recommend for me that will help with the bleeding and cramps but can help with the ovulating?

Thanks You!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The abnormal periods is as a result of the not ovulating. The commonest cause of this is polycystic ovary syndrome.
Try a lower dose pill-it may have less side effects.
While you are on the pill you would most likely not ovulate and once you want to get pregnant there are treatment available to make you ovulate

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement